# SDR SIMA20150319004

- Difficulty date: March 19, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 40,537 hours, 34,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Scratched
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SCRATCHED & GOUGED ON LOWER TE.  TRANSFERRED TO AML PAGE 3740390 ITEM 1.  SATISFACTORILY ACCOMPLISHED ERS-EM-52MR-308.
